# SDR ASOA20161005055

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 39,284 hours, 30,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS WERE INOPERATVE. MAINTENANCE REPLACED EMERGENCY LIGHT BATTERIES NR 2, 3, AND 4 ALONG WITH INVERTER NR 6. OPS CHECKED GOOD.
